# SDR AALA202110045883

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 21,906 hours, 2,885 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR ESCAPE HATCH PULL OUT STRAP IS MISSING. INSTALLED DOOR ESCAPE HATCH PULL OUT STRAP PER SRM B787-A-51-41-07-00A-010A-A.
